# SDR DLM88030678

- Difficulty date: July 20, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 44,351 hours, 36,619 cycles
- Engine: Pwa JT8D219
- Engine time: 35,101 hours, 28,369 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7055381
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

DURING CLIMBOUT PASSING FL250. THE LT HYD PRESS LOW MSG ILLUMINATED ON OAP. LT HYD QTY DROPPED TO 3 QTS,  ACCOMPLIHED POM PROCEDURE FOR HYD PRESS LOW,HYD QTY LOW OR DECREASING AND FINALLY LT HYD SYS FAILURE. PRIOR TO ENG START THE HYD QTY READ L-16..RT-14.  FOUND LT ENG CENTER HYD FLEX LINE FROM PYLON TO ENG BADREPLACED HYD LINE LEAK CHECKS GOOD
